MAUDE Adverse Event Report: MEDTRONIC MINIMED SENSOR MMT-7020B ENLITE3 US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC MINIMED SENSOR MMT-7020B ENLITE3 US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-7020B
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 12/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the sensor cannula was broken.The customer¿s blood glucose level was unknown at the time of the incident.The customer states the sensor cannula was broken off in two pieces.The sensor will be returned for analysis.
 
Additional Manufacturer Narrative
Inspected one opened or used sensor, we found needle separated from sensor base.Inspected insertion needle for burrs or hooks and dull needle tip defects and none were found introducer needle passed per specifications.Also, we found cannula as a whole.No broken or missing parts were observed during analysis.
 
Additional Manufacturer Narrative
Inspected one opened or used sensor, we found needle separated from sensor base.Inspected insertion needle for burrs or hooks and dull needle tip defects and none were found introducer needle passed per specifications.Also, we found cannula as a whole.No broken or missing parts were observed during analysis.The follow up report one was not submitted.The additional information has been provided with this report, follow up report two.

Brand Name
SENSOR MMT-7020B ENLITE3 US
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key7155121
Report Number2032227-2017-78395
Device Sequence Number738554
Product Code OZP
UDI-Device Identifier00643169704060
UDI-Public(01)00643169704060(017)20181021
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/21/2018
Device Model NumberMMT-7020B
Device Catalogue NumberMMT-7020B
Device Lot NumberJ117
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2018
Initial Date Received by Manufacturer 12/18/2017
Supplement Date Received by Manufacturer03/08/2018
03/08/2018
Initial Report FDA Received Date12/29/2017
Supplement Report FDA Received Date03/08/2018
03/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR
Patient Weight170